# SDR FDEA201307011437

- Difficulty date: July 1, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852251
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFTER REMOVAL OF TRANSITION PANEL "INBOUND COND" AFT CARGO DOOR SILL, INBD CHORD HAS DOUBLE DRILLED HOLES IN SEVERAL PLACES.  REMOVED TEE & FOUND TO BE OUT OF LIMITS,IAW SRM 53-60-15 FIG 101, NOTE "A" AND SRM   51-40-02.  FABRICATED TEE IAW DWG 146N8522 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146N8522 AND INSTALLED SILL IAW SRM 51-40-02 AND DWG 146N8522. REPAIR CLASSIFIED AS MAJOR.
